# SDR YENA2025073000783

- Difficulty date: July 29, 2025
- Submitted: July 30, 2025
- Operation: Air carrier
- Aircraft: N3085J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55132
- Aircraft time: 10,218 hours, 4,100 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Left
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#311, BOS-ORD. ENVIRONMENTAL ODOR CAME BACK AT 10K WITH LEFT PACK ISOLATED ( AIR CONDITIONING PACK BOTH PACKS INOP ). OPEN
